Generalized convex sets and the problem of shadow

  • I. Yu. Vyhovs'ka Ін-т математики НАН України, Київ
  • Yu. B. Zelinskii
  • M. V. Stefanchuk

Abstract

The problem of shadow is solved. It is equivalent to the problem of finding conditions for a point to belong to a generalized convex hull of a family of compact sets.
Published
25.12.2015
How to Cite
Vyhovs’kaI. Y., ZelinskiiY. B., and StefanchukM. V. “Generalized Convex Sets and the problem of Shadow”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 12, Dec. 2015, pp. 1658-66, http://umj.imath.kiev.ua/index.php/umj/article/view/2098.
Section
Research articles